# SDR DALA2016042003134

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSESS DAMAGE ON FUSELAGE SKIN BS 484, BETWEEN LONGERON 23-24 RT, SPEED TAPE ID DATA. REPAIR WAS EVALUATED AND FOUND ACCOMPLISHED IAW INSTRUCTIONS OF SRM 53-04-2, FIG 2, SHEET 5, AS PERMANENT REPAIR.
